# SDR 2001UALA01410

- Difficulty date: July 17, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Aircraft time: 61,949 hours, 35,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE BOTH LEFT OVERWING EXIT DOORS ARE INOPERABLE.  SUPPLEMENTAL DATA UPDATE REPLACED BATTERY PACK, OPERATIONS CHECK NORMAL.
